MAUDE Adverse Event Report: RESHAPE MEDCIAL MAESTRO RECHARGABLE SYSTEM; RECHARGABLE NEUROREGULATOR

RESHAPE MEDCIAL MAESTRO RECHARGABLE SYSTEM; RECHARGABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
The rnr was implanted on (b)(6) 2016, the dissection and lead placement went well.The leads were connected to the rnr and initial impedance measurements were 688, 883, and 953.Therapy was then activated.Before a live test could be performed, the cp displayed error code #14, regulator hv voltage above max threshold.The error code box was closed and then the cp immediately ended the session.The reshape clinical field specialist attempted to reconnect the rnr three more times and the same error message would appear and then close the session.A new rnr was registered and implanted successfully without any issues.

Brand Name
MAESTRO RECHARGABLE SYSTEM
Common Device Name
RECHARGABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE MEDCIAL
2800 patton road
saint paul MN 55113
MDR Report Key7466427
Report Number3005025697-2018-00005
Device Sequence Number105304
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number2002
Device Catalogue Number2002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2016
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;